Discussions that mention lyrica

Back Problems board


Well, my pain free days came to a screeching halt. I knew they would, I just didn't want to believe it. I have had more pain free days in the last month 1/2 than I had in the last 5 years. I still had some bad ones but when you look at the good ones, who can complain?

With that said, Monday I start the injections again. I wasn't going to do that because I have only had one that actually worked but since this new doc was so effective at treating my pain, I thought I would give him a chance on that too. The last week and a half have been right back into agonyville. I don't really want to up my meds at this point either. I've only been on the MS Contin for 7 weeks and if I have to up it already, I will be at the max by year end and then what? I stopped the Lyrica Monday night because they make me so dizzy. I had a call into the docs office but they didn't call me back until Wednesday and told me to wean off. Oops, too late. I had only been on them for about 3 weeks and so far haven't had any withdrawals. I got up earlier today than I have since I started taking it too. I mean I was sleeping 13 hours a day easily. Several meds have affected me that way and it is hard to get out of bed when you have nothing to do but housework and you hurt. The dizzyness got so out of control I would miss judge curbs and drive over them (2 x) and then I got in an accident Monday night. I didn't drive when I was dizzy but clearly my judgement was off. Noone got hurt thank goodness and little damage to the cars but I can't stop to wonder if I would have paid more attention without being on the meds. We were coming off of an offramp and the SUV in front of me started to turn on red so I scooted up and he slammed on the breaks. His trailer hitch went through my bumper. :( But that was the majority of the damage. No air bags went off etc, no big jolts to the body, just to my ego as this was the first accident I have had.

Hugs to everyone...

Love,
Lisa
Ugh, Lisa -- glad you're okay after your accident.

I had to stop Lyrica too for the side effects but neurontin works for me and now I have to deal with being extremely forgetful, which is so unlike me. :confused:

I really hope your injections do you some good. I had a gazillion of them that did nothing (okay, maybe fewer than that) and my most recent paindoc gave me one that actually helped for a while. I've given up on the idea of erasing my pain, but the injection certainly made some of it more tolerable. Trouble is I've had two in the past four months so we agreed to hold off before I get another one.

I hope your trip to agonyville is short-lived and that you find some relief soon.

Schragie-girl